# SDR AALA202110126078

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 87,579 hours, 10,811 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-1R DOOR CAN NOT OPEN FROM INSIDE. REINSTALLED DOOR KNOB PER AMM 25-41-10.
